# SDR HALA2023032100052

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 12,342 hours, 2,774 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pump
- Part number: 5326831
- Part serial: LSGCA21663
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - ENGINE 1 START FAULT ENGINE 1 EGT OVERLIMIT HUNG START, EMGINE STALL. PERFORMED TSM 71-00-00-810-861-A, REMOVED AND REPLACED IFPC PER AMM 73-11-01-000-801-A AND 73-11-01-400-801-A. LEAK AND OPS TESTS GOOD, OK FOR SVC.
